# SDR CA960123018

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil Seal
- Part number: 3036674
- Condition: Worn
- Location: Gearbox Housing
- Component: Pwa, 3024780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE MONITORING AIRCRAFT OIL CONSUMPTION IT WAS FOUND THAT THE COMBINING GEARBOX OIL WAS TRANSFERRING TO #2 ENGINE. THE GEARBOX WAS REMOVED AND THE PROBLEM WAS CAUSED BY THE ROTATION OF A WORN CARBONSEAL ROTATING IN THE RETAINER (P/N 3023913), WEARING THE RETAINER AND LEAVING OIL TO POSSIBLY TRANSFER TO THE POWER SECTION.
